Mathematical Research Letters
Volume 21 (2014)
A proof of $K$-theoretic Littlewood-Richardson rules by Bender-Knuth-type involutions
Pages: 333 – 339
The $K$-theoretic Littlewood-Richardson rule due to A. Buch describes the product structure constants for the Grothendieck polynomials of Grassmannian type. We present a simple self-contained proof of the rule by generalizing Stembridge’s cancelation argument which was applied for the classical Littlewood-Richardson rule.
2010 Mathematics Subject Classification
05E05, 14M15, 19E08
November 7, 2014: Author name spelling corrected from “Takehi” to “Takeshi”.